# SDR ASAA2015121414261

- Difficulty date: December 14, 2015
- Submitted: December 16, 2015
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 31,208 hours, 9,519 cycles
- System (JASC): 2210 · Autopilot System
- Part: Sensor
- Condition: Failed
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAND VERIFY BITE GROUP 49 IAW AMM 22-11-00 3 TIMES, FAILS AUTOTEST LIBRARY TEST 21 EA TIME ANALOG SENSOR A/B,  WITH MSG 22-11649, SENSOR FAIL, SUSPECTED LRU: TRANSDUCER 2.  ACFT GROUNDED.  FFR SHOWS NO FAULTS, ACCOMPLISHED LAND VERIFY TEST SEVERAL TIMES WITH NO DISCREPANCIES NOTED, TEST PASSES EVERY TIME REF AMM 22-11-00/201.
